# SDR CALA2025041403779

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 92,152 hours, 19,413 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: WL767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - LEFT WING SLIDE AFT EMERGENCY LIGHT INOP LEFT WING SLIDE AFT EMERGENCY LIGHT, LAMP RESEATED AND OPS CHECK CARRIED OUT SATIS AS PER AMM  33-51-06-902-082
